MathSciNet Relay Station
MathSciNet bibliographic data
MR2361863 34K20 (34K40)
Jin, Chuhua; Luo, Jiaowan Fixed points and stability in neutral differential equations with variable delays. Proc. Amer. Math. Soc. 136 (2008), no. 3, 909–918.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement